# SDR AALA202406051381

- Difficulty date: May 26, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 35,175 hours, 15,064 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035SD
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT BREAK ASSEMBLY AT STA 540 FROM BL 0 TO LBL 24. REPLACED BREAK ASSEMBLY PER AARD 51-00-05-1 R1.
